Pennsylvania, 2007Tornado and Hail in Pennsylvania, June 19, 2007
June 19, 2007 · NWS CTP · 36 events in 19 counties and zones
Widespread severe weather occurred on this day. Thunderstorms initiated in a warm and humid airmass ahead of a strong cold front moving eastward through the Ohio Valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread severe weather occurred on this day. Thunderstorms initiated in a warm and humid airmass ahead of a strong cold front moving eastward through the Ohio Valley. One storm produced and EF-0 tornado between Muncy and Hughesville in Lycoming county. In addition, a 24-year-old male was struck by lightning and killed in his driveway in York county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 19, 11:41 AM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 19, 11:41 AM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1241 PM EDT TUE JUN 19 2007
.SYNOPSIS...
WARM AND HUMID AIR WILL CONTINUE FOR ONE MORE DAY AS A COLD FRONT
APPROACHES THE REGION. SHOWERS AND A FEW STRONG THUNDERSTORMS WILL
CROSS THE ARE LATER THIS AFTERNOON AND OVERNIGHT. LESS HUMID AIR
RETURNS WEDNESDAY INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 9 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM THIS EVENING.
UPDATE TO ZONES AND HWO TO INCLUDE SEVERE THUNDERSTORM WATCH OVER
THE NORTHERN HALF OF CWA. WATCH IN EFFECT UNTIL 9 PM. TEMPS
CONTINUE TO RISE WITH SUN OVER MOST OF STATE...EVEN AREAS OVER
EASTERN PA WITH CLOUDS HAVE BREAKS ON VISIBLE SATELLITE.
ADDITIONAL HEATING WITH CURRENT DEW POINTS AND DYNAMICS ENTERING
FROM THE WEST WILL ALLOW THUNDERSTORMS TO DEVELOP TO SEVERE LEVELS
OVER THE NORTHERN HALF OF PA. THESE STORMS HAVE THE POTENTIAL TO
PRODUCE LARGE HAIL AND DAMAGING WINDS...IN ADDITION TO HEAVY
RAIN.
FRONT STILL HOVERING OVER CENTRAL PA LATE THIS MORNING WITH A FEW
SHOWERS AND THUNDERSTORMS IN EASTERN PA. CURRENT (15Z) OBS SHOW
TEMPS WARMING INTO THE LOWER 80S IN THE SOUTH AND UPPER 70S IN THE
NORTH. DEW POINTS ARE IN THE 60S STATE WIDE WITH THE HIGHEST
VALUES IN THE SOUTH-EAST QUADRANT WHERE MID TO UPPER 60S DEW
POINTS ARE BEING REPORTED. ARE EXPECTING MORE SHOWERS AND
THUNDERSTORMS TO DEVELOP IN THE AFTERNOON WITH HOT AND SOMEWHAT
UNSTABLE ATMOSPHERE.
&&
.SHORT TERM /9 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... RAIN
FOR THE CRISPY LAWNS ARRIVES THIS AFTERNOON AS A FRONTAL BOUNDARY
APPROACHES FROM THE GREAT LAKES. MOIST AIR IN PLACE WITH DEWPOINTS
IN THE 60S ACROSS THE CWA. SUNSHINE WILL DESTABILIZE THE
ATMOSPHERE TODAY AND ALLOW FOR SCATTERED CONVECTION TO DEVELOP
DURING THE AFTERNOON ACROSS THE ENTIRE AREA. 32KM WRF INDICATES AN
AREA OF CONVECTION MOVING QUICKLY NORTH INTO WARREN COUNTY BEFORE
NOON. OTHERWISE ACTIVITY SHOULD DEVELOP AFTER NOON THROUGH FRONTAL
PASSAGE.
SLIGHT RISK FOR TODAY ACROSS THE CWA. EXTRAPOLATION OF CURRENT
FRONTAL LOCATION AND MOVEMENT...AS WELL AS MODEL
AGREEMENT...PLACES IT OVER WESTERN PA AROUND 22Z. BY 06Z/WED THE
FRONT WILL HAVE MOVED EAST OF THE AREA. BOTH THE NAM AND GFS
INDICATES A WEAK SHORT WAVE MOVING INTO SOUTHEAST PA OR RIGHT
ALONG THE BORDER. THIS MAY HELP FIRE CONVECTION ACROSS THAT AREA
EARLY THIS AFTERNOON.
THE 500 MB TROUGH LAGS THE FRONT UNTIL IT REACHES THE ATLANTIC
COAST TOMORROW MORNING SO THE BEST PARAMETERS FOR SEVERE WILL
REMAIN WELL TO THE NORTH. HOWEVER...WOULD NOT BE SURPRISED AS
STORMS OVER WESTERN PA LAST EVENING WERE ABLE TO DROP A FEW TREES
AND HAIL.
WITH THE 500 MB TROUGH LAGGING THE SURFACE FRONT...SHOWERS MAY
LINGER WEDNESDAY MORNING OVER THE CENTRAL AND EAST. ALL AREAS WILL
CLEAR OUT DURING THE DAY WEDNESDAY AS HIGH PRESSURE BUILDS IN.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NO SIGNIFICANT CHANGES TO THE LONG TERM THINKING AGAIN TODAY. AT
THE BEGINNING OF THE PERIOD A STRONG NORTHERN STREAM TROF WILL BE
TEMPORALLY SQUASHING THE UPPER RIDGE THAT HAD BUILD OVER THE
EASTERN THIRD OF THE COUNTRY. SHOWERS AND THUNDERSTORMS SHOULD BE
ENDING QUICKLY BY WEDNESDAY MORNING AS SURFACE HIGH PRESSURE
MOVES OVER THE STATE.
FROM WEDNESDAY ON...SURFACE HIGH PRESSURE UNDER FLAT TO SLOWLY
BUILDING UPPER HEIGHTS WILL DOMINATE THE REMAINDER OF THE PERIOD.
THIS SHOULD SUPPORT MAINLY DRY CONDITIONS WITH ONLY ISOLATED
SHWR/TSTM ACTIVITY...AND TEMPERATURES WITHIN A FEW DEGREES OF
SEASONAL AVERAGES. SEVERAL SHORTWAVES LOOK TO BE PRESENT IN THE
UPPER FLOW AND MAY SERVE TO STIMULATE MORE THAN ISOLATED CONVECTIVE
ACTIVITY. AT THIS POINT...GUIDANCE SUGGESTS THAT A SIGNIFICANT
TROF WILL MOVE THROUGH THE FLOW ON SATURDAY. HAVE THUS INCREASED
POPS SATURDAY AND SATURDAY NIGHT TO CHANCE RANGE. MUCH OF THE
REST OF THE TIME KEPT POPS TO SLIGHT CHANCE OR LESS.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
WDSPRD 3-5SM BR/HZ WITH SOME LCL IFR /2SM/ THIS MORNING SHOULD
SLOWLY MIX OUT ACROSS THE WESTERN AND CENTRAL TERMINALS AS SFC
DEWPOINTS REMAIN IN THE 60S. DEEP/STRONG LLVL INVERSION WILL KEEP
MVFR HZ LOCKED IN ACROSS THE LWR SUSQ VLY THROUGH AT LEAST NOON.
SCT-BKN MID LVL CLOUDS WILL BE ON THE INCREASE FROM WEST TO EAST
AHEAD OF COLD FRONT MOVG THROUGH THE OH VLY AND LWR GRT LKS.
LATEST MOS GUID BACKING OFF OF THE PROLONGED LOWERED /MVFR/ CONDS
THIS AFTN AND EVENING...FOCUSING MUCH OF THE CONVECTION WITH A
PRE-FRONTAL OR LEE-SIDE TROF THAT SETS UP JUST EAST OF THE SPINE
OF THE APPALACHIANS. GIVEN LACK OF A DISCERNIBLE KICKER SHORT WAVE
OR UPPER LEVEL DISTURBANCE...CONVECTIVE ACTIVITY MAY BE SLIGHTLY
MORE SCT IN NATURE WITH THE BULK OF THE PCPN AND LOWERED CIGS/VIS
ALONG OR BEHIND THE ACTUAL COLD FRONT...WHICH WILL NOT ARRIVE UNTL
LATE THIS EVENING. WILL TRIM BACK THE MVFR A TAD AND DECREASE
CONVECTIVE COVERAGE A BIT IN THE TAFS THIS PACKAGE...WHICH SEEMS
TO GO ALONG WITH THE LATEST MOS TRENDS.
CANNOT TOTALLY RULE OUT AN ISOLD TSRA BY THE EARLY AFTN INVOF
REMNANT QUASI-WARM FRONT. OTHERWISE...TIMING OF BEST TSRA
COVERAGE STILL LOOKS TO BE 19-01Z FROM BFD-MDT. A FEW STORMS MAY
BE SEVERE.
WOULD ANTICIPATE SOME POST-FRONTAL LOWER CIGS AND FOG AS HIGH
PRESSURE BEGINS TO BUILD IN FROM THE WEST CLOSER TO 12Z...ESP
ACROSS THE ERN TERMINALS WHERE -SHRA WILL LKLY LINGER THE LONGEST.
VFR SHOULD DOMINATE THROUGH THE END OF THE WEEK UNTL A MORE POTENT
UPPER LEVEL DISTURBANCE MOVES IN FOR SAT.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...MARTIN/STEINBUGL
NEAR TERM...ONDREJIK/TYBURSKI
SHORT TERM...FITZGERALD/TYBURSKI
LONG TERM...GARTNER
AVIATION...STEINBUGL
Hazardous weather outlook, Jun 19, 11:40 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1240 PM EDT TUE JUN 19 2007
PAZ004>006-010>012-017>019-037-041-042-045-046-201645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
1240 PM EDT TUE JUN 19 2007
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM
WATCH...IN EFFECT UNTIL 9 PM THIS EVENING. THUNDERSTORMS WILL
INCREASE IN COVERAGE THROUGH THE AFTERNOON AND INTO THE EVENING
HOURS ACROSS THE AREA WITH STORMS REACHING A MAXIMUM INTENSITY
DURING PEAK HEATING OR BETWEEN 2 AND 8 PM. DAMAGING WIND GUSTS AND
LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ024>028-033>036-049>053-056>059-063>066-201645-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1240 PM EDT TUE JUN 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.
A COLD FRONT WILL MOVE EASTWARD ACROSS THE OHIO VALLEY AND LOWER
GREAT LAKES THIS AFTERNOON...APPROACHING WESTERN PENNSYLVANIA BY
LATE IN THE DAY. THE FRONT WILL THEN TRAVERSE THROUGH THE STATE
TONIGHT.
THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE AFTERNOON AND
INTO THE EVENING HOURS ACROSS THE AREA WITH STORMS REACHING A
MAXIMUM INTENSITY DURING PEAK HEATING OR BETWEEN 2 AND 8 PM.
DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER
THREATS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY
TONIGHT.
GARTNER/ONDREJIK
Event by event
24 thunderstorm wind, 10 hail, 1 tornado, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Lycoming
- When
- June 19, 1:20 PM EST
- Where
- Lycoming County, 1.71 mi WSW of Farragut
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.290, -76.950
Trained spotter reported numerous trees down approximately 5 miles northeast of Williamsport.
Hail, Lycoming
- When
- June 19, 1:30 PM EST
- Where
- Lycoming County, 1.04 mi W of Williamsport
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.250, -77.020
Penny sized hail reported in Grampian Hills (approx. 1.6 miles north of Williamsport).
Hail, Juniata
- When
- June 19, 2:13 PM EST
- Where
- Juniata County, 1.05 mi E of Mifflin
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.570, -77.400
Public reported nickel sized hail in Mifflintown.
Thunderstorm Wind, Bedford
- When
- June 19, 2:30 PM EST
- Where
- Bedford County, 3 mi ESE of Palo Alto
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.750, -78.720
Bedford county emergency manager reported power lines down near Bedford Valley Road approximately 3 miles west-southwest of Lake Gordon.
Hail, Mifflin
- When
- June 19, 2:40 PM EST
- Where
- Mifflin County, Lewistown
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.600, -77.570
Public reported penny sized hail in Lewistown.
Thunderstorm Wind, Snyder
- When
- June 19, 2:44 PM EST
- Where
- Snyder County, 0.69 mi S of Beaver Spgs Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.740, -77.220
Snyder county 911 center reported trees and a power pole down in Beaver Springs.
Hail, Union
- When
- June 19, 3:12 PM EST
- Where
- Union County, 1.05 mi W of Mifflinburg
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.920, -77.050
Trained spotter reported quarter sized hail in Mifflinburg.
Hail, Union
- When
- June 19, 3:15 PM EST
- Where
- Union County, 1.05 mi W of Mifflinburg
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 40.920, -77.050
NWS employee reported penny sized hail in Mifflinburg.
Thunderstorm Wind, Union
- When
- June 19, 3:15 PM EST
- Where
- Union County, 1.05 mi W of Mifflinburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 40.920, -77.050
NWS employee reported wind damage to business signs at a bowling alley and West Milton Bank in Mifflinburg. A roof was also removed from a home near JCT of Route 45 and Forest Hill Road.
Hail, Franklin
- When
- June 19, 3:25 PM EST
- Where
- Franklin County, 3.26 mi ESE of Edenville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.940, -77.740
Public reported penny sized hail in St. Thomas.
Hail, Lycoming
- When
- June 19, 3:39 PM EST
- Where
- Lycoming County, 0.52 mi E of Muncy
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 41.200, -76.790
Local media reported penny sized hail on Route 180 near Muncy.
Thunderstorm Wind, Snyder
- When
- June 19, 3:45 PM EST
- Where
- Snyder County, 1.05 mi W of Selinsgrove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.800, -76.870
Snyder 911 centered reported trees and wires down in Selinsgrove.
Thunderstorm Wind, Northumberland
- When
- June 19, 3:49 PM EST
- Where
- Northumberland County, 1.25 mi WSW of Sunbury
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.860, -76.790
Northumberland 911 center reported multiple trees and wires down along Route 147 near Sunbury.
Tornado, Lycoming
- When
- June 19, 3:50 PM EST to 3:57 PM EST
- Where
- Lycoming County, 0.52 mi NE of Muncy to 1.52 mi NE of Muncy
- Rating
- EF0
- Path length
- 1 mi
- Path width
- 70 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.205, -76.793
NWS Storm Survey Team confirmed EF-0 Tornado embedded in larger area of downburst wind damage between Muncy and Hughesville. Dozens of trees were knocked down along with minor damage to structures. Average path width was 50 to 70 yards with an approximate length of 1 mile. Peak winds were estimated to be between 65 to 70 mph. There were no injuries or fatalities.
Thunderstorm Wind, Cumberland
- When
- June 19, 4:09 PM EST
- Where
- Cumberland County, 0.69 mi N of Newburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.140, -77.550
Cumberland county 911 center reported widespread tree and power-line damage.
Hail, Columbia
- When
- June 19, 4:40 PM EST
- Where
- Columbia County, 0.52 mi W of Bloomsburg
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 41.000, -76.460
Columbia county official reported penny sized hail in Bloomsburg.
Hail, York
- When
- June 19, 4:45 PM EST
- Where
- York County, 0.69 mi S of Dillsburg
- Measured
- 0.88 in hail
- Reported by
- County Official
- Coordinates
- 40.110, -77.030
York county official reported nickel sized hail in Dillsburg.
Thunderstorm Wind, Cumberland
- When
- June 19, 4:45 PM EST
- Where
- Cumberland County, 1.38 mi N of Williams Grove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.170, -77.030
Public reported a tree down on a porch approximately 4 miles north of Dillsburg.
Thunderstorm Wind, Cumberland
- When
- June 19, 4:48 PM EST
- Where
- Cumberland County, 0.53 mi W of Shiremanstown
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.220, -76.960
Public weather observer measured a 71 MPH wind gust with anemometer. Numerous trees were reported down across Lower Allen Township...including one that fell on a house.
Thunderstorm Wind, Perry
- When
- June 19, 4:48 PM EST
- Where
- Perry County, 0.87 mi SW of Landisburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.340, -77.310
Perry county 911 center reported trees down in Landisburg and Millerstown.
Thunderstorm Wind, Dauphin
- When
- June 19, 4:53 PM EST
- Where
- Dauphin County, 0.87 mi NW of Harrisburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.280, -76.880
Dauphin county 911 center reported trees down in various parts of Harrisburg.
Thunderstorm Wind, Huntingdon
- When
- June 19, 5:10 PM EST
- Where
- Huntingdon County, 0.53 mi W of Spruce Rock
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.620, -78.140
Huntingdon county 911 center reported trees down near Spruce Creek.
Hail, Centre
- When
- June 19, 5:27 PM EST
- Where
- Centre County, 0.69 mi S of Bellefonte
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.910, -77.770
Public reported penny sized hail in Bellefonte.
Lightning, York
- When
- June 19, 5:30 PM EST
- Where
- York County, 2.77 mi N of Lewisberry
- Deaths
- 1 direct, 0 indirect
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 40.170, -76.870
At approximately 630 PM, a 24 year old male was struck by lightning in his driveway in Fairview Township, York County. He died early on June 20th.
Thunderstorm Wind, York
- When
- June 19, 5:30 PM EST
- Where
- York County, Hallam
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.000, -76.600
York county 911 center reported trees down in Hallam.
Thunderstorm Wind, Northumberland
- When
- June 19, 5:40 PM EST
- Where
- Northumberland County, 1.05 mi W of Elysburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.870, -76.550
Northumberland county 911 center reported trees down on Route 487 near Knobles Amusement Park in Elysburg.
Thunderstorm Wind, Lancaster
- When
- June 19, 5:40 PM EST
- Where
- Lancaster County, 0.69 mi N of Bainbridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.090, -76.670
Lancaster county 911 center reported trees and wires down in Conoy Township near Bainbridge.
Thunderstorm Wind, Dauphin
- When
- June 19, 5:42 PM EST
- Where
- Dauphin County, Royalton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.200, -76.730
Public reported trees down in Middletown.
Thunderstorm Wind, Lebanon
- When
- June 19, 5:55 PM EST
- Where
- Lebanon County, Campbelltown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 40.280, -76.580
Lebanon county 911 reported trees and wires down in Campbelltown.
Thunderstorm Wind, Clinton
- When
- June 19, 6:26 PM EST
- Where
- Clinton County, 2.6 mi SW of Haneyville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 41.300, -77.550
Clinton county 911 center reported trees and wires down in Haneyville or approximately 6 miles east of Hyner.
Thunderstorm Wind, Clearfield
- When
- June 19, 6:50 PM EST
- Where
- Clearfield County, 0.87 mi SE of Clearfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 41.021, -78.438
Clearfield county 911 center reported multiple trees down in Clearfield.
Thunderstorm Wind, Clearfield
- When
- June 19, 7:10 PM EST
- Where
- Clearfield County, 0.87 mi SE of Clearfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.021, -78.438
Clearfield county emergency manager reported trees and wires down in Mahaffey.
Thunderstorm Wind, Clearfield
- When
- June 19, 7:10 PM EST
- Where
- Clearfield County, 1.25 mi ESE of Lecontes Mills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 41.070, -78.260
Clearfield county 911 center reported multiple trees down along Route 879 from Lecontes Mills to Karthaus.
Thunderstorm Wind, Centre
- When
- June 19, 7:30 PM EST
- Where
- Centre County, 0.52 mi E of Pine Glen
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 41.100, -78.060
Centre county 911 center reported large limbs down in Pine Glen.
Thunderstorm Wind, Clinton
- When
- June 19, 7:40 PM EST
- Where
- Clinton County, 0.69 mi N of South Renovo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 41.330, -77.750
Clinton county 911 center reported several trees down in Renovo.
Thunderstorm Wind, Lancaster
- When
- June 19, 11:01 PM EST
- Where
- Lancaster County, 0.53 mi W of Blue Ball
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.120, -76.060
Lancaster county emergency manager reported trees down on wires.
| Event | Date | Age | Sex | Where | Kind |
|---|
| Lightning, York | 2007-06-19 | 24 | Male | Outside/Open Areas | Direct |
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in New York, June 19 to 20, 20074 deaths · $30 million · 1.25 in hail · 30 events
- Hail and Damaging Winds in New York, June 19, 20071 death · 1 injured · $364,000 · 55 kt wind · 30 events
- Rip Current in Texas, June 19, 20071 death · 1 event
- Flash Flood and Hail in Texas, June 19 to 20, 2007$204,000 · 2 in hail · 62 events
- Flash Flooding and Hail in Oklahoma, June 19 to 20, 2007$219,000 · 4.25 in hail · 57 events
- Flash Flooding in Mississippi, June 19, 2007$950,000 · 5 events
- Damaging Winds in Texas, June 19 to 20, 2007$385,000 · 82 kt wind · 13 events
- Damaging Winds and Lightning Strike in Georgia, June 19, 20071 injured · $281,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Texas, June 19 to 20, 2007$225,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Ohio, June 19, 2007$82,000 · 50 kt wind · 16 events
- Tornado and Hail in Kansas, June 19, 2007EF0 · 59 events
- Flash Flood and Damaging Wind in Alabama, June 19, 2007$115,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36423, 32679, 32680, 36424, 32681, 36425, 32682, 32683, 36426, 32684, 32685, 36427, 36428, 33189, 36429, 32686, 32688, 36430, 36431, 36432, 36433, 36434, 32701, 32836, 36435, 36440, 36443, 36436, 36437, 36438, 36442, 36444, 36445, 36447, 36448, 36449.